# SDR SWIA201436727

- Difficulty date: February 26, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 29,450 hours, 24,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN BS 409+128 AND 559 RT SIDE.  PERFORMED REPAIR IAW REO.
